# SDR USAA040906

- Difficulty date: November 22, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4 - INTERCOSTAL, 1 INCH BY 1 INCH, CORROSION STA 1640 TO 1660, RBL 57.  REPLACED INTERCOSTAL.
